Common fixed point theorems for weakly compatible pairs on cone metric spaces. (English) Zbl 1190.54032

The results of this paper are related to those in [M. Abbas and G. Jungck, J. Math. Anal. Appl. 341, No. 1, 416–420 (2008; Zbl 1147.54022)], but the assumption of normality of the cone is omitted. These results also generalize some recent theorems of L.-G. Huang and X. Zhang [ibid. 332, No. 2, 1468–1476 (2007; Zbl 1118.54022)], P. Vetro [Rend. Circ. Mat. Palermo (2) 56, No. 3, 464–468 (2007; Zbl 1196.54086)] and Sh. Rezapour and R. Hamlbarani [J. Math. Anal. Appl. 345, No. 2, 719–724 (2008; Zbl 1145.54045)].


54H25 Fixed-point and coincidence theorems (topological aspects)
Full Text: DOI


[1] Abbas, M; Jungck, G, Common fixed point results for noncommuting mappings without continuity in cone metric spaces, Journal of Mathematical Analysis and Applications, 341, 416-420, (2008) · Zbl 1147.54022
[2] Huang, L-G; Zhang, X, Cone metric spaces and fixed point theorems of contractive mappings, Journal of Mathematical Analysis and Applications, 332, 1468-1476, (2007) · Zbl 1118.54022
[3] Vetro, P, Common fixed points in cone metric spaces, Rendiconti del Circolo Matematico di Palermo, 56, 464-468, (2007) · Zbl 1196.54086
[4] Rezapour, Sh; Hamlbarani, R, Some notes on the paper: “Cone metric spaces and fixed point theorems of contractive mappings”, Journal of Mathematical Analysis and Applications, 345, 719-724, (2008) · Zbl 1145.54045
[5] Aliprantis CD, Tourky R: Cones and Duality, Graduate Studies in Mathematics. Volume 84. American Mathematical Society, Providence, RI, USA; 2007:xiv+279. · Zbl 1127.46002
[6] Mohebi, H, Topical functions and their properties in a class of ordered Banach spaces, No. 99, 343-361, (2005), New York, NY, USA · Zbl 1124.90048
[7] Raja, P; Vaezpour, SM, Some extensions of Banach’s contraction principle in complete cone metric spaces, 11, (2008) · Zbl 1148.54339
[8] Ilic, D; Rakocevic, V, Common fixed points for maps on cone metric space, Journal of Mathematical Analysis and Applications, 341, 876-882, (2008) · Zbl 1156.54023
[9] Ilic, D; Rakocevic, V, Quasi-contraction on a cone metric spacestar, open, Applied Mathematics Letters, 22, 728-731, (2009) · Zbl 1179.54060
[10] Wong Y-C, Ng K-F: Partially Ordered Topological Vector Spaces, Oxford Mathematical Monograph. Clarendon Press, Oxford, UK; 1973:x+217.
[11] Rezapour Sh: A review on topological properties of cone metric spaces.Analysis, Topology and Applications (ATA ’08), May-June 2008, Vrnjacka Banja, Serbia
[12] Rhoades, BE, A comparison of various definitions of contractive mappings, Transactions of the American Mathematical Society, 226, 257-290, (1977) · Zbl 0365.54023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.